Sorafenib-Induced Psoriasiform Eruption in a Patient With Metastatic Thyroid Carcinoma

February 2010 | Volume 9 | Issue 2 | Case Report | 169 | Copyright © 2010

Melissa L. Diamantis BS and Susan Chon MD

Abstract

Sorafenib is a multikinase inhibitor that blocks tumor cell proliferation and angiogenesis and is used for the treatment of advanced renal cell carcinoma, unresectable hepatocellular carcinoma, and other solid tumors. Various dermatologic side effects have been reported, most notably a hand-foot-skin reaction (HFSR). This is a case of a sorafenib-induced psoriasiform eruption in a patient with metastatic thyroid carcinoma. This patient also developed cutaneous squamous cell carcinoma and HFSR in association with sorafenib. To the authors’ knowledge, a psoriasiform eruption due to sorafenib has not been reported in the literature and has important therapeutic implications.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles